# SDR FDEA202409231660

- Difficulty date: September 23, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 36,214 hours, 20,291 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57246403200
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING LE CAVITY RIB GOUGE ABOVE ANTI-ICE DUCT AT WOFX -259.4 NEAR KRUEGER FLAP. TRIMMED OUT THE DAMAGE AREA AND INSTALLED THE REPAIR ANGLE AT LH WING LE CAVITY RIB   WOFX259.4 I.A.W FEDEX EA NO:T6-5710-T0380996 P1, SEQ NO:1243, TITLE:WING-BASIC WING   STRUCTURE-LH WING-FIXED LEADING EDGE-RIB AT WOFX-259.4-GOUGE DAMAGE. THE REPIAR   CLASSIFIED AS CAT.A MAJOR PER GMM 6-2-100.
